# SDR GTIA050145

- Difficulty date: April 25, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Open
- Location: Fueling Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAE - CENTER TANK PUMP NR 1 FAULTED DURING CLIMB-OUT.  FOUND CENTER TANK REFUEL VALVE LEFT MANUALLY OPEN AT FUELING PANEL, PUT VALVE SWITCH TO NORMAL AND IT CLOSED, OPS CHECK NORMAL.  (M)
